# SDR 99ZZZX2887

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 1179405403
- Condition: Intermitent
- Location: Fuel Quantity
- Part time: 3,829 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY INDICATOR DROPS 'ON' AND 'OFF' LINE INTERMITTENTLY.  REF:  RMA NR R019924 MCN 56.  REMOVED AND REPLACED.
